Publications of the Research Institute for Mathematical Sciences
Full-Text PDF (1049 KB) | Metadata | Table of Contents | PRIMS summary
Published online: 1996-06-30
Asymptotic Behavior of Blowup Solutions of a Parabolic Equation with the p-LaplacianAtaru Fujii and Masahito Ohta
We consider the blowup problem for ut = Δpu + ∣ u ∣ p–2u (x ∈ Ω, t > 0) under the Dirichlet boundary condition and p > 2. We derive sufficient conditions on blowing up of solutions. In particular, it is shown that every non-negative and non-zero solution blows up in a finite time if the domain Ω is large enough. Moreover, we show that every blowup solution behaves asymptotically like a self-similar solution near the blowup time. The Rayleigh type quotient introduced in Lemma A plays an important role throughout this paper.
Fujii Ataru, Ohta Masahito: Asymptotic Behavior of Blowup Solutions of a Parabolic Equation with the p-Laplacian. Publ. Res. Inst. Math. Sci. 32 (1996), 503-515. doi: 10.2977/prims/1195162854